Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Higher order shuffle regularization for multiple zeta values


Author: Zhong-hua Li
Journal: Proc. Amer. Math. Soc. 138 (2010), 2321-2333
MSC (2010): Primary 11M32, 33B30
Published electronically: March 10, 2010
MathSciNet review: 2607861
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the higher order shuffle regularization for multiple zeta values and define higher order regularized shuffle relations. We find that higher order regularized shuffle relations can be deduced from the group-like property of the Drinfel'd associator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11M32, 33B30

Retrieve articles in all journals with MSC (2010): 11M32, 33B30


Additional Information

Zhong-hua Li
Affiliation: Graduate School of Mathematical Science, University of Tokyo, 3-8-1 Komaba, Meguro, Tokyo, 153-8914, Japan
Address at time of publication: Department of Mathematics, Tongji University, Shanghai 200092, People’s Republic of China
Email: lizhmath@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10354-2
PII: S 0002-9939(10)10354-2
Keywords: Multiple zeta value, shuffle regularization, multiple polylogarithm.
Received by editor(s): September 2, 2009
Received by editor(s) in revised form: November 5, 2009
Published electronically: March 10, 2010
Communicated by: Ken Ono
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.